# SDR ASAA2015121514371

- Difficulty date: December 15, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 31,564 hours, 9,223 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER HAS CRACK INDICATION APPROXIMATELY 2.5" IN LENGTH, STABILIZER  BS 95 AT FWD FASTENER ROW OF AFT SPAR.  ENDS ARE MARKED IN RED.  ACFT GROUNDED. REMOVED DAMAGED AREAS IAW SRM 55-10-01, PERFORMED HFEC ON CUT OUT IAW NDTM 51-00-00 PROCEDURE 23 TOOL, T8257A MATERIAL ID FOR REPAIR PARTS IS 2024-T3 .071, PO 850337.1 & 2024 T3 .100, PO 833494.2.  FABBED, LOCATED & DRILLED REPAIR PARTS IAW SRM 55-10-01-2K-11.  INSTALLED REPAIR PARTS IAW SRM 51-40-02.  PAINTED REPAIR AREA IAW SRM 55-10-01-2R-11.4.0.  REPAIR IS CATEGORY "B" WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL COMPONENT FLIGHT CYCLES AND AN INTERVAL OF 9,000 FLIGHT CYCLES IAW SRM 55-10-01-2R-11.5.A TABLE 204.
